# SDR CA061212007

- Difficulty date: October 30, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Engine: Garrtt TPE33110U
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 310210610
- Condition: Damaged
- Location: Nr 2
- Part time: 1,122 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND UPON DOING A HSI INSPECTION THAT THE NR 2 ROTOR THE RIVETS WERE FOUND LOOSE TO THE POINT THAT THEY WERE GOING TO START COMING OUT. THIS WHEEL IN QUESTION ONLY HAD 1409 CYCLES TOTAL ON IT. (TC NR 20061212007)
